Kodai Mathematical Journal

On totally geodesic boundaries of hyperbolic $3$-manifolds

Michihiko Fujii

Full-text: Open access

Article information

Source
Kodai Math. J., Volume 15, Number 2 (1992), 244-257.

Dates
First available in Project Euclid: 23 January 2006

Permanent link to this document
https://projecteuclid.org/euclid.kmj/1138039601

Digital Object Identifier
doi:10.2996/kmj/1138039601

Mathematical Reviews number (MathSciNet)
MR1185422

Zentralblatt MATH identifier
0777.53037

Subjects
Primary: 57M50: Geometric structures on low-dimensional manifolds
Secondary: 30F40: Kleinian groups [See also 20H10]

Citation

Fujii, Michihiko. On totally geodesic boundaries of hyperbolic $3$-manifolds. Kodai Math. J. 15 (1992), no. 2, 244--257. doi:10.2996/kmj/1138039601. https://projecteuclid.org/euclid.kmj/1138039601


Export citation

References

  • [1] R. BROOKS, Circle packings andco-compact extensions of Klemian groups. Invent. Math. 86 (1986), 461-469.
  • [2] D. B. A. EPSTEIN AND R. C. PENNER, Euclidean decompositions of noncompac hyperbolic manifolds. J. Differ. Geom. 27 (1988), 67-80.
  • [3] M. Fuj, Hyperbolic 3-manifolds with totally geodesic boundary. Osaka J. Math 27 (1990), 539-553.
  • [4] M. KAPOVICH, On faithful representations of fundamental groups of 3-manifold with toroidal boundary. (Preprint 1990).
  • [5] M. KAPOVICH, Eisenstein series and Dehn surgery. (Preprint 1991)
  • [6] W. D. NEUMANN AND A. W. REID, Arithmetic of hyperbolic manifolds. (Preprin 1990).
  • [7] W. D. NEUMANN AND A. W. REID, Rigidity of cusps in deformations of hyper bolic 3-orbifolds. (Preprint 1991).
  • [8] W. D. NEUMANN AND D. ZAGIER, Volumes of hyperbolic three-manifolds. Topolog 24 (1985), 307-332.
  • [9] W. P. THURSTON, The Geometry and Topology of 3-Manifolds. Lecture Notes, Princeton: Princeton University Press 1978/79